# SDR EE4Y2025100723297

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N197NV
- Make and model: Airbus A320-214
- Aircraft serial: 7063
- Aircraft time: 19,723 hours, 7,447 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-54-481-002, RH ENGINE PYLON AFT FIXED FAIRING UPPER SPAR WITH CRACK AT RIB 15 WAS FOUND.PERFORMED REPAIR IN ACCORDANCE WITH REPAIR INSTRUCTION PER R54512052 ISSUE F (FIG 201 AND DIAG SRM PERMANENT REPAIR 54-54-12-300-003 AND ENGINEER REPAIR ORDER ERO A32X-STR-54ERO-00396-R00. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q179 ITEM 4-30.
